# SDR 99ZZZM268

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: Y, J
- Precautionary procedure: C, D

## Discrepancy

MDW - ABORTED TAKEOFF, TAXIED BACK TO GATE.  THE NR 2 ENGINE FAILED AND SOME DEBRIS WERE NOTED ON THE RUNWAY.  THE NR 3 AND NR 4 TURBINE BLADES FAILED FOR UNKNOWN REASON.  ENGINE WAS REPLACED AND TESTED OK.  AIRCRAFT RETURNED TO SERVICE.  CONTAINED DAMAGE, LIMITED DAMAGE THRUST REV.  (M)
